Please use this identifier to cite or link to this item:https://hdl.handle.net/20.500.12259/99880
Type of publication: Straipsnis Clarivate Analytics Web of Science ar/ir Scopus / Article in Clarivate Analytics Web of Science or / and Scopus (S1)
Field of Science: Matematika / Mathematics (N001)
Author(s): Rupšys, Petras
Title: Understanding the evolution of tree size diversity within the multivariate nonsymmetrical difusion process and information measures
Is part of: Mathematics. Basel : MDPI, 2019, vol. 7, iss. 8
Extent: p. 1-22
Date: 2019
Note: art. no. 761
Keywords: Multivariate bertalan y-type stochastic di erential equation;Marginal distributions;Conditional distributions;Entropy;Normalized interaction information
Abstract: This study focuses on the stochastic di erential calculus of Itô, as an e ective tool for the analysis of noise in forest growth and yield modeling. Idea of modeling state (tree size) variable in terms of univariate stochastic di erential equation is exposed to a multivariate stochastic di erential equation. The new developed multivariate probability density function and its marginal univariate, bivariate and trivariate distributions, and conditional univariate, bivariate and trivariate probability density functions can be applied for the modeling of tree size variables and various stand attributes such as the mean diameter, height, crown base height, crown width, volume, basal area, slenderness ratio, increments, and much more. This study introduces generalized multivariate interaction information measures based on the di erential entropy to capture multivariate dependencies between state variables. The present study experimentally confirms the e ectiveness of using multivariate interaction information measures to reconstruct multivariate relationships of state variables using measurements obtained from a real-world data set
Internet: https://www.mdpi.com/2227-7390/7/8/761
https://www.vdu.lt/cris/bitstream/20.500.12259/99880/2/ISSN2227-7390_2019_V_7_8_761.PG_1-22.pdf
https://hdl.handle.net/20.500.12259/99880
https://doi.org/10.3390/math7080761
Affiliation(s): Miškotvarkos ir medienotyros institutas
Miškų ir ekologijos fakultetas
Vytauto Didžiojo universitetas
Žemės ūkio akademija
Appears in Collections:Universiteto mokslo publikacijos / University Research Publications

Files in This Item:
marc.xml6.37 kBXMLView/Open

MARC21 XML metadata

Show full item record

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.